RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, Number 3, Pages 65–71 (Mi vmumm36)  

Award I. I. Shuvalov

Diagram approach in the theory of knots and its application in the graph theory

D. P. Il'yutko, I. M. Nikonov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The paper is a review of the results of the eponymous cycle of authors' works marked by the prize of I. I. Shuvalov of the I degree for scientific activity.

Key words: knot, link, diagram, move, graph, invariant, homology, parity.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00378а
Ministry of Education and Science of the Russian Federation НШ-6399.2018.1


Full text: PDF file (538 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2018, 73:3, 124–130

Bibliographic databases:

UDC: 515.16+519.17
Received: 30.01.2018

Citation: D. P. Il'yutko, I. M. Nikonov, “Diagram approach in the theory of knots and its application in the graph theory”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, no. 3, 65–71; Moscow University Mathematics Bulletin, 73:3 (2018), 124–130

Citation in format AMSBIB
\Bibitem{IlyNik18}
\by D.~P.~Il'yutko, I.~M.~Nikonov
\paper Diagram approach in the theory of knots and its application in the graph theory
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2018
\issue 3
\pages 65--71
\mathnet{http://mi.mathnet.ru/vmumm36}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3831457}
\zmath{https://zbmath.org/?q=an:1400.57003}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2018
\vol 73
\issue 3
\pages 124--130
\crossref{https://doi.org/10.3103/S0027132218030087}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000437465600008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049687171}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm36
  • http://mi.mathnet.ru/eng/vmumm/y2018/i3/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:103
    Full text:6
    References:8
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021